MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS STEERABLE ACCESS SOLUTION; PERCUTANEOUS ATRIAL CATHETER KIT

BOSTON SCIENTIFIC CORPORATION VERSACROSS STEERABLE ACCESS SOLUTION; PERCUTANEOUS ATRIAL CATHETER KIT
Model Number VSTK0115
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
If was reported that during a pulsed field ablation (pfa) procedure with varipulse to treat an atrial fibrillation, the coating of the versacross wire was coming off and exposed at proximal end of the wire.A new device was used to complete the procedure.No patient complications reported.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Investigation summary: with all the available information, boston scientific is unable to confirm cause of the reported clinical observation of the coating issue.The device has not been received for analysis; therefore, a technical analysis of the complaint device could not be completed.Device history record review: it was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: it was indicated that the device was disposed; therefore, a technical analysis of the complaint device could not be completed.However, the reported allegation is confirmed based on a photo provided.The media showed insulation damage on the rf wire.Labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/instructions for use (ifu).Risk review: a risk review performed for the versacross steerable access solution device confirmed that the event of the coating issue is a known event defined in the products risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Product risk benefit includes consideration of risk severity and rate, and the overall residual risk of the versacross steerable access solution device is acceptable.Investigation conclusion: based on the available information, boston scientifics investigation findings were unable to establish a clear conclusion about the cause of the reported event.The device met all requirements prior to being approved for final distribution/sale and there was no evidence to suggest that the instructions for use (ifu) was not followed.
 
Event or Problem Description
It was reported that during a pulsed field ablation (pfa) procedure with varipulse to treat an atrial fibrillation, the coating of the versacross wire was coming off and exposed at proximal end of the wire.A new device was used to complete the procedure.No patient complications reported.

Brand Name
VERSACROSS STEERABLE ACCESS SOLUTION
Common Device Name
PERCUTANEOUS ATRIAL CATHETER KIT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24760571
Report Number2124215-2026-18072
Device Sequence Number13373611
Product Code OFK
UDI-Device Identifier00685447019657
UDI-Public(01)00685447019657(17)281106(10)38411545
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVSTK0115
Device Catalogue NumberVSTK0115
Device Lot Number0038411545
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date05/21/2026
Date Device Manufactured11/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown